Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having rash on inner leg, with tiny black spot in middle and spreading. Tried creams and oils. What is this?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
My son came home from daycare and has a rash that started on his inner lower left leg. First, I thought he may have gotten into poison ivy/oak. The rash is actually little bumps and I see a tiny black dot in the middle of some. They are spreading up the leg to his inner thigh. I have tried creams and oils. They are not working. I also, notice them starting to appear on his chin. What is this?
Posted Wed, 26 Jun 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 53 minutes later
Welcome to healthcare magic
I saw the picture that you uploaded, but unfortunately the clarity of the picture is not enough to see any sort of rash. If possible kindly upload a close up of the rash with better clarity.
I need some details as well.
How many days back the rash started ?
Is it itchy or painful ?
Is it red colored or skin colored ?
What were the creams which you tried ?
Any idea whether day care has mosquitoes or other insects which can bite ?

Waiting to hear from you.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor